# SDR SIMA20150320002

- Difficulty date: March 20, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 28,487 hours, 24,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 14520578027
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  CFI LT UPPER BUTT SPLICE AT FRAME 16, STRINGER 1L-1R GOUGED.  PERFORMED REPAIR IAW ERS-EM-53MR-1174.
